It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 22 for prednisone red cheeks. (0.007 seconds)


... any eye problems run in my family. Also strokes in the eyes run in my family. OK well, I am happy I am feeling better, in a few days, the side effects from the prednisone will have me feeling not so happy....they are much better than not being able to function at all. ... (6 replies)
What is it?!
Sep 18, 2013
... red cheeks and nose, redness on face gets worse in the sun, sun causes extreme tiredness, frequent migraines, fevers, feeling extremely tired and joint issues. ... (4 replies)
... At this time I was age 12 and immediately diagnosed with lupus. I had some stiffness in the joints and a bit of red cheeks as the only other sign. I was a fairly active child who played some sports and rode bikes all the time. ... (1 replies)

... Suni, We feel your pain. Our 11 year old daughter has the moon face and has gained 20 lbs on her tiny frame since Feb. She is getting teased at school about her cheeks and red rash. We have involved teachers and counsellors. She is on 9mgs and weaning 1mg every month as long as there is no flare! ... (5 replies)
... Dermatologists has given me a ton of creams, nothing works. Took Prednisone and it went away immediately but returned with a vengence only of both arms and legs as soon as the prednisone was finished. ... (1 replies)
What is...
Jul 30, 2002
... Skin problems are a common feature of lupus. Some patients with lupus have a red rash over their cheeks and the bridge of their nose. ... (1 replies)
... like bumps across my cheeks and in the middle of my forehead, that will NOT go away, and my cheeks and the bottom of my nose is becoming slightly discolored. ... (5 replies)
Rash question
Nov 3, 2004
... Facial rash: was present in my eyebrows, all around the eyes (on my eyelids and in my eyelashes--talk about a maddening itch that makes you want to scratch your eyelashes out), on the nose (red and sore to the touch), and on the upper cheeks (itchy, red, full of large pores and pits, strange acne, and abnormal blackheads). All gone now, the only trace of them that is left is... (4 replies)
... Hi all, I'm new to the forum, and I have not been dx with an autoimmune disease yet, but my primary doctor strongly suspects something autoimmune, so I have been referred to a rheumatologist. My appointment is next Thursday, and I honestly don't know what to expect. I also don't know what is the best way to prepare for the appointment. Have any of you actually written... (8 replies)
New rash
Jun 2, 2007
... I have had a constant rash on my chin for the past almost 3 months. It gets so red sometimes it has a purplish tint to it and it is constant unlike my nose and cheeks which is always much worse in the morning and then calms down in the afternoon. In the morning it is beet red. ... (7 replies)
So frustrated
Nov 21, 2010
... e dermotogist did the blood work for the hair loss. That test once again was 1280 homeogenous and told me to see the Rh doctor. The RH doctor said we could try prednisone and see if it helps. And if I wanted to then try Palenquin or something like that we could see what happens. ... (3 replies)
... I was also on the Prednisone at the time. ... (5 replies)
... However, it seems to be my whole face, although it is more pronounced on my cheeks and across my nose. Does this sound like a lupus type rash? ... (2 replies)
... I broke out horribly on my face, neck and chest. My chin turns almost purple like you malar rash as soon as they drop my prednisone dose down. I am taking methotrexate and had hoped to be able to get off it completely, but it doesn't appear to be possible right now. ... (11 replies)
... Hi Mary, My hives and swellings always goes away when my flares stop. One month after my epidurals I woke one morning and knew it wore off in my spine (and knew it definately had a systemic effect on me) because all of a sudden I could not even move. It felt like every single joint including my spine was stiff and painful. I was not in a flare when I started the injections.... (16 replies)
... me asking questions, then asked If I ever heard of Lupus and went on to explain some things about it. I had no insurance, but suddenly developed a rash across my cheeks and nose, which was red, raised, and sort of plaquey. ... (13 replies)
Fustration with DX
Apr 15, 2002
... OK I have a question. I am not sure anyone can answer but it is worth a try. For the last 6 years I have had numerous symtoms. It started with a back injury that wouldn't heal. Then viral pneumonia. After that pain in all my joints like tendonitis in all my tendons, spasms in my back, esp. after using my hands/arms, low grade chronic fever, red face which develops into a rash... (3 replies)
... I hope you can get off the prednisone soon. I never thought I would get off it because I had to keep postponing the end time and had to taper so slowly. ... (2 replies)
... are trying this. I'm on Cymbalta for the fibromyalgia and it has truly helped with the muscle pain. However, the joint arthralgia is not that great. I was on prednisone for 5 months over the winter so even though I'm not dealing with the cold, I am never pain free. ... (2 replies)
Scared about lupus
Jul 12, 2007
... I got a rash. I went to the derm and he said it was PMLE. I get the rash every summer. It occurs on my cheeks. forehead, forearms and shoulders. It looks kinda red brown and white. The rash is really bad this year so I went to my doc for some prednisone, it didnt work. I have been feeling very bad these past two months. ... (4 replies)


Associated Tags: diagnosis, kidney, lupus, prednisone, young

Pages: 1

All times are GMT -7. The time now is 02:31 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!